Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Reduced menstruation after taking emergency contraceptive pills. Should I be worried about pregnancy?

please advice me i m 24 yrs old unmarried girl i have done sex with my boyfriend just after 4 days of my period i.e, after 22/7/12 (continue 6 days without any protection but avoiding his cum s/ discharge inside me) and taken 3 contraceptive pills named UNWANTED-72 during this days alternate.But on 10/8/12 i have got my period before time and it is very less and minor for 1 and a half day. And yet i have not got it. please advice.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hi vibhor.sharan,

Thanks for query

Your periods is early by 6 days i think.

Taking UNWANTED-72 continuously for contraception is not advisable, it should be used only for emergency one time intercourse. This may be and only MAY BE a reason for your early periods with decreased amount of blood. Try to follow some other contraception method as condom or oral contraceptive pills.
Do check for urine pregnancy always in case of doubt, the kits are of 50-75 rs and is available in all pharmacy. The procedure is also very simple. U just have to place a drop of urine in the kit and see for the indicator lines. it would be explained well in the catalog.

Answered: Wed, 22 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor